# SDR AALA20121211010

- Difficulty date: December 11, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N70504
- Make and model: Doug DC-9-82
- Aircraft serial: 49798
- Aircraft time: 66,444 hours, 34,919 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE AT STATION 323 AND LONGERON 28 RIGHT.  INSTALLED REPAIR DOUBLER AND FINGERS PER SRM 53-04-03.
